gynecologist-icon
Very light bleeding 9 days before period
I am experiencing very light bleeding ( very less than my normal period) since last 2 days but my period is not due till 4 feb. I had sex on 17-18 jan and then I took ipill on 18. Why I am experiencing this spotting? My last period started on 4th jan.
504 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It a spotting which you are having due to the withdrawal effect of i pill. mostly it should turn into a period or if it stops then consider getting a period again within 10 days
Next Steps
contact directly for more details and discussion on this topic
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.